# SDR I6GR2015020400001

- Difficulty date: January 19, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N525JA
- Make and model: Cessna 550
- Aircraft serial: 5500252
- Aircraft time: 10,540 hours, 9,766 cycles
- Engine: Pwa JT15D4
- Engine time: 10,275 hours, 9,766 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447594
- Part serial: A58423N
- Condition: Failed
- Location: Right Engine
- Part time: 10,275 hours, 9,766 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED UNCOMMANDED ENGINE ROLLBACK TO 70 PERCENT AT FL360.  THROUGH DESCENT, ENGINE THROTTLE RESPONSE RETURNED TO NORMAL.  PILOT MADE PRECAUTIONARY UNSCHEDULED LANDING WITH NO FURTHER PROBLEMS.  FUEL CONTROL ASSEMBLY REMOVED AND FORWARDED TO VENDOR FOR BENCH CHECK AND REPAIR.  T2 SENSOR DISCS WERE FOUND OUT OF LIMITS AND REPLACED.  REPAIRED FUEL CONTROL ASSEMBLY INSTALLED.  GROUND PERFORMANCE, LEAK CHECK, AND TEST FLIGHT PERFORMED WITH NO DISCREPANCIES NOTED.
